# SDR AWXA200200085

- Difficulty date: January 29, 2002
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 58,922 hours, 48,710 cycles
- Engine: Pwa JT8D15
- Engine time: 50,797 hours, 41,705 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: ST104Z
- Part serial: 9863
- Condition: Reads Low
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AT TAKEOFF FROM PHX ENROUTE TO SLC, NR 1 ENGINE OIL PRESSURE READ 26 PSI AT 80 KTS, ALL OTHER ENGINE INDICATIONS WERE NORMAL, ABORTED TAKEOFF AND RETURNED TO GATE. MAINTENANCE TROUBLESHOT AND REPLACED THE NR 1 ENGINE OIL TRANSMITTER.   ENGINE RUN OPERATIONAL CHECK WAS GOOD.
